Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
it sounds like you have a lot of different symptoms.
if you are sweating a lot, you should see your doctor and get your thyroid hormone levels checked
you could have excessive thyroid hormone or low thyroid hormone levels
which could be causing the sweating and the tingling sensation.
you could be having excessive stomach acid production in your stomach
It's the tingling, it is constant
which can cause stomach upset.
you could have a sinus infection or sinus allergies causing tingling in your head and under the eyes as well.
do you have runny nose or sinus congestion?
It's been like that for months
do you have a GP doctor you can see who can check your thyroid hormone levels?
that is blood test
you might need to start acid blocking stomach medications like zantac or nexium or protonix
to lower stomach acid.
and change your diet to avoid alcohol, spicy foods, sodas, tomato sauces to help decrease stomach acid.
if you have itching in your pubic area, you could have a fungal skin infection as well
fungal skin infections like to grow in the groin area where it can be dark and moist and warm.
this can cause tingling and skin itching
Could anything like this make me look terrible?
you would need an antifungal powder like nystatin powder to help clear up a skin groin fungal infection.
fungal skin infections can also spread if you are scratching in your pubic area and scratching elsewhere on your skin.
What about in the pubic area / testicles
you could have a fungal skin infection in the pubic area and testicle area.
if you are sweating there a lot
I can't see any fungus?
All the time sweating
you don't see fungal skin infections.
it can simply be some red skin and tingling.
you have to see your GP doctor and get blood testing to check your thyroid hormone levels
The tingling in my forehead has been going on for months
which could cause excessive sweating.
you might need to use baby powder on your privates as well to help dry up the skin.
I shake as well
if you have bad anxiety symptoms, you might need to be on medications to help decrease anxiety.
have you been treated by medication to help decrease anxiety before?
could it be nuerological
excessive anxiety can affect your nervous system and cause shakes and twitching of muscles.
and can cause your stomach to make excessive stomach acid and be upset.
I keep going deaf in my left ear
do you have a GP doctor?
But that comes and goes
when was the last time you saw your GP doctor? and had blood testing?
A while back
It always comes back with high white blood count
it sounds like it is time again to see your GP doctor and get an examination and blood testing.
pretty high they can never get to the bottom of it
I have pains in my gut when I press and look pasty
are you constipated ?
constipation can cause pains
you might need to improve your diet to eat more fruits and vegetables to help have more regular bowel movements
or add more fiber to your diet
to help your bowels work better.
probiotics and eating yogurt can help improve your bowel function.
but eating a healthier diet and exercising can help as well.
I am eating only fruit and vegetables
Could all these by neurological?
it could be neurological
but you have to see your GP doctor
if you don't eat meat and proteins, you could be low in iron and B12 levels.
so this has to be checked.
My vision flickers when I look at something and I squint alot
that can be from excessive anxiety and nervousness
but you should see an eye doctor and get your eyes checked.
it's like something shimmers
are you willing to call up your GP doctor and get an appointment
do you have any other questions for me?
No that's great thanks for your help. I'll book an appointment
you are welcome
if done for now, please leave positive feedback below
we only get credit for helping clients after positive feedback
you might have to scroll down to see the ratings area below.